×

zbMATH — the first resource for mathematics

Solution of fuzzy equations with extended operations. (English) Zbl 0556.04001
For a general binary operation *:X\(\times Y\to Z\), where X, Y, Z are (crisp) sets, an algorithm for solving the fuzzy equation \(A*B=C\) (or A*B\(\subseteq C)\) is given; here A, B, C are fuzzy subsets of X, Y, Z, respectively and A (or B) and C are fixed. The methods constructed in the paper may be applied for the fuzzy arithmetic operations (when * stands for \(+\), -, \(\times\), \(\div\), extended for fuzzy numbers, i.e., fuzzy subsets of the set of real numbers \({\mathbb{R}})\). Existence conditions for the solvability of a given equation are formulated.
Reviewer: Vl.Topencharov

MSC:
03E20 Other classical set theory (including functions, relations, and set algebra)
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alsina, C; Nguyen, H.T, A note on the addition of fuzzy variables, Unpublished report, (1978)
[2] Alsina, C; Trillas, E; Valverde, L, On non-distributive logical connectives for fuzzy sets theory, Busefal, 3, 18-29, (1980)
[3] Baas, S.M; Kwakernaak, H, Rating and ranking of multiple aspect alternatives using fuzzy sets, Automatica, 13, 47-58, (1977) · Zbl 0363.90010
[4] Czogala, E; Drewniak, J; Pedrycz, W, Fuzzy relation equations on a finite set, Fuzzy sets and systems, 7, 89-101, (1982) · Zbl 0483.04001
[5] Di Nola, A; Pedrycz, W, Entropy and energy measure characterization of resolution of some fuzzy relational equations, Busefal, 10, (1982) · Zbl 0525.04002
[6] Di Nola, A; Sessa, S, On the set of solutions of composite fuzzy relation equations, Fuzzy sets and systems, 9, 275-285, (1983) · Zbl 0514.94027
[7] Dijkman, J.G; van Haeringen, H; de Lange, S.J, Fuzzy numbers, (), 59 · Zbl 0518.04004
[8] Dubois, D; Prade, H, Operations on fuzzy numbers, Internat. J. systems sci., 9, 6, 613-626, (1978) · Zbl 0383.94045
[9] Dubois, D; Prade, H, Fuzzy sets and systems: theory and applications, (1980), Academic Press New York · Zbl 0444.94049
[10] Dubois, D; Prade, H, Additions of interactive fuzzy numbers, IEEE trans. automat. control, 26, 4, 926-936, (1981)
[11] Jain, R, Tolerance analysis using fuzzy sets, Internat. J. systems sci., 7, 12, 1393-1401, (1976) · Zbl 0349.94054
[12] Kaufmann, A; Kaufmann, A; Kaufmann, A; Kaufmann, A; Kaufmann, A; Klement, E.P, Characterizations of fuzzy measures constructed by means of triangular norms and construction of fuzzy σ-algebras using triangular norms, (), Vol. 4, 180, (1975), Masson New York, Also, translation of Vol. 1 · Zbl 0332.02063
[13] Cheng-Zhong, Luo, Fuzzy relation equation on infinite sets, ()
[14] Menger, K, Statistical metrics, (), 535-537 · Zbl 0063.03886
[15] Mizumoto, M; Tanaka, K, Algebraic properties of fuzzy numbers, () · Zbl 0334.94020
[16] Mizumoto, M; Tanaka, K, Some properties of fuzzy numbers, (), 153-164
[17] Moore, R.E, Interval analysis, (1966), Prentice-Hall Englewood Cliffs · Zbl 0176.13301
[18] Moore, R.E, Methods and applications of interval analysis, (1979), SIAM Philadelphia · Zbl 0417.65022
[19] Nahmias, S, Fuzzy variables, Fuzzy sets and systems, 1, 2, 97-111, (1978) · Zbl 0383.03038
[20] Pappis, C.P; Sugeno, M, Fuzzy relational equations and the inverse problem, () · Zbl 0561.04003
[21] Sanchez, E, Resolution of composite fuzzy relation equations, Information and control, 30, 38-48, (1976) · Zbl 0326.02048
[22] Sanchez, E, Solutions in composite fuzzy relation equations, (), 221-234
[23] Sanchez, E, Compositions of fuzzy relations, (), 421-433
[24] E. Sanchez, Non-standard fuzzy arithmetic, Univ. of California, Berkeley (to appear).
[25] Schweizer, B; Sklar, A, Statistical metric spaces, Pacific J. math., 10, 313-334, (1960) · Zbl 0091.29801
[26] Tanaka, H, Fuzzy linear function and its application to fuzzy estimation and decision, (), 85-97
[27] Tsukamoto, Y, Fuzzy logic based on lukasiewicz logic and its applications to diagnosis and control, ()
[28] Pei-zhuang, Wang; Meng, Yuan, Relation equation and relation inequalities, ()
[29] Yager, R.R, Building fuzzy systems models, (), 313-320
[30] Yager, R.R, On the lack of inverses in fuzzy arithemtic, Fuzzy sets systems, 4, 73-82, (1980) · Zbl 0433.03033
[31] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[32] Zadeh, L.A; Zadeh, L.A; Zadeh, L.A, The concept of a linguistic variable and its application to approximate reasoning, Information sciences, Information sciences, Information sciences, 9, 43-80, (1975), Part III · Zbl 0404.68075
[33] Zadeh, L.A, A computational approach to fuzzy quantifiers in natural languages, Computer and mathematics, 9, 149-184, (1983) · Zbl 0517.94028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.